# SDR REXA201100875

- Difficulty date: November 26, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 20,187 hours, 17,748 cycles
- Engine: Ge CF343B1
- Engine time: 18,468 hours, 15,747 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Part serial: GEE873013
- Condition: Making Metal
- Location: Left
- Part time: 18,468 hours, 15,747 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT OIL MASTER WARNING MESSAGE.  EMERGENCY DECLARED.  FOUND METAL CONTAMINATION ON LT ENGINE CHIP DETECTOR AND ON LUBE AND SCAVENGE PUMP FILTER.  R&R LT ENG IAW AMM 71-00-00 AND CHECKLIST PROVIDED.  PART EFFECTIVITY VERIFIED.  PERFORMED ALL REQUIRED BREAK-IN RUNS IAW AMM 71-00-00 AND PPGRM 71-00-00.  ALL OPS FC LKC GOOD.
